Revista de la
Unión Matemática Argentina
Summing the largest prime factor over integer sequences
Jean-Marie De Koninck and Rafael Jakimczuk

Volume 67, no. 1 (2024), pp. 27–35    

Published online: February 21, 2024

https://doi.org/10.33044/revuma.3154

Download PDF

Abstract

Given an integer $n\ge 2$, let $P(n)$ stand for its largest prime factor. We examine the behaviour of $\sum\limits_{n\le x \atop n\in A} P(n)$ in the case of two sets $A$, namely the set of $r$-free numbers and the set of $h$-full numbers.

References

  1. K. Alladi and P. Erdős, On an additive arithmetic function, Pacific J. Math. 71 no. 2 (1977), 275–294.  DOI  MR  Zbl
  2. J.-M. De Koninck and A. Ivić, The distribution of the average prime divisor of an integer, Arch. Math. (Basel) 43 no. 1 (1984), 37–43.  DOI  MR  Zbl
  3. A. Ivić and P. Shiu, The distribution of powerful integers, Illinois J. Math. 26 no. 4 (1982), 576–590.  MR  Zbl
  4. I. Niven, H. S. Zuckerman, and H. L. Montgomery, An introduction to the theory of numbers, fifth ed., John Wiley & Sons, New York, 1991.  MR  Zbl
  5. F. Pappalardi, A survey on $k$-freeness, in Number theory, Ramanujan Math. Soc. Lect. Notes Ser. 1, Ramanujan Math. Soc., Mysore, 2005, pp. 71–88.  MR  Zbl